# SDR 9809949623

- Difficulty date: August 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N623NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47591
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Broken
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR UNSAFE LIGHT REMAINED ON AFTER GEAR EXTENSION.  CAPTAIN DECLARED AN EMERGENCY AND AIRCRAFT LANDED WITHOUT INCIDENT.  NOSE GEAR WAS PINNED ON RUNWAY AND AIRCRAFT WAS TOWED TO GATE.  MAINTENANCE FOUND NOSE GEAR DOWNLOCK PROXIMITY SENSOR BROKEN.  REPLACED SENSOR, OPERATIONAL CHECK NORMAL.
